JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Uniqueness of Entire Functions and Differential Polynomials Sharing one Value
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 3,  2014, pp.349-363
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.3.349
 Title & Authors
Uniqueness of Entire Functions and Differential Polynomials Sharing one Value
Zhang, Xiao-Bin; Meng, Da-Wei;
  PDF(new window)
 Abstract
In this paper, we shall utilize Nevanlinna value distribution theory to study the uniqueness problems on entire functions and differential polynomials sharing one value. Our theorems improve or generalize some results of Zhang and Lin, Chen, Zhang, Lin and Chen.
 Keywords
uniqueness;entire function;differential polynomial;sharing value;
 Language
English
 Cited by
 References
1.
S. S. Bhoosnurmath, R. S. Dyavanal, Uniqueness and value-sharing of meromorphic functions, Computers and Mathematics with Applications, 53(2007), 1191-1205. crossref(new window)

2.
J. F. Chen, X. Y. Zhang, W. C. Lin and S. J. Chen, Uniqueness of entire functions that share one value, Computers and Mathematics with Applications, 56(2008), 3000-3014. crossref(new window)

3.
M. L. Fang, Uniqueness and value-sharing of entire functions, Computers and Mathematics with Applications, 44(2002), 828-831

4.
M. L. Fang and X. H. Hua, Entire functions that share one value, Journal of Nanjing University Mathematical Biquarterly, 13(1996), 44-48.

5.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Annals of Mathematics, 70(1959), 9-42. crossref(new window)

6.
L. P. Liu, Uniqueness of meromorphic functions and differential polynomials, Computers and Mathematics with Applications, 56(2008), 3236-3245. crossref(new window)

7.
X. G. Qi and J. Dou Some Further Results on Entire Functions That Share Fixed-Points, Kyungpook Math. J., 42(2009), 771-777. crossref(new window)

8.
J. P. Wang, Uniqueness of linear differential polynomials that share the value 1 CM, Kyungpook Math. J., 42(2002), 443-455.

9.
S. M. Wang and Z. S. Gao, Meromorphic Functions Sharing a Small Function, Abstract and Applied Analysis, vol. 2007, Article ID 60718, 6 pages, 2007. doi:10.1155/2007/60718. crossref(new window)

10.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003.

11.
C. C. Yang and X. H. Hua, Uniqueness and value-sharing of meromorphic functions, Annales Academioe Scientiarum Fennicoe Mathematica, 22(1997), 395-406.

12.
J. L. Zhang and L. Z. Yang, Some results related to a conjecture of R. Bruck, Journal of Inequalities in Pure and Applied Mathematics, 8(1)(2007), Art. 18.

13.
X. Y. Zhang and W. C. Lin, Uniqueness and value-sharing of entire functions, Journal of Mathematical Analysis and Applications, 343(2008), 938-950. crossref(new window)

14.
X. Y. Zhang and W. C. Lin, Corrigendum to "Uniqueness and value-sharing entire functions" [J. Math. Anal. Appl. 343 (2008 ), 938-950 ], J. Math. Anal. Appl., 352(2009), 971. crossref(new window)

15.
X. B. Zhang and J. F. Xu, Uniqueness of meromorphic functions sharing a small function and its applications, Computers and Mathematics with Applications 61(2011) 722-730.